I know the doctors on my campus usually prescribe Cialis. Part of that may be that they give massive discounts for the first couple months. Oh, and there was a comment earlier about men taking erection drugs being perverts. My response is that if you are not mature enough to handle a conversation about penile function, please don't post.
4/6/12 8:30 A
Cialis! Correct has no effect for Libido-but my other meds hinder desired ...!
Disney Anniversary in October
4/4/12 1:24 P
I think you misunderstand what these drugs do, they do NOT increase libido (the desire for sex). They are PDE5 inhibitors and allow for the blood vessels in the penis to dilate by inhibiting the affects of PDE5 (see the technical explanation below)
Explanation (lifted from www.medscape.com/viewarticle/542736_4 ) Following sexual stimulation, penile erection occurs through the release of nitric oxide (NO), which causes dilation of the blood vessels of the corpus cavernosum via an accumulation of cyclic guanosine monophosphate (cGMP). PDE5, an enzyme that breaks down cGMP, can be inhibited and thereby the vasodilatory effect of NO is enhanced (Figure 1). All three PDE5 inhibitors share this common mechanism of action and are only pharmacologically active when cGMP synthesis is activated. The action of the PDE5 inhibitors therefore requires sexual arousal.
Fitness Minutes: (0)
4/4/12 10:03 A
Why take something synthetic when boosting your libido should be natural? May or may not work but then side effects may not even show up until later (delayed reaction). Let's face it men the older you get the libido slows just like in women.....then you through in the fact of stress, depression, exhaustion, anxiety and viagra, levitra or cialis will not solve the problem.
Change your diet, balance the hormones....zinc, bromelien (bananas, pineapple) all B vitamins are good and they will help conquer the underlining cause. Don't be afraid to try a natural herb....yohimbe tree bark.
For Viagra you really have to be careful of what you eat before taking it. I find that fatty foods before taking pretty much counter the purpose of the pill. In other words, it didn't help.
If I take it several hours after I eat (healthy food intake) my body reacts faster and much longer. Add to that I have also taken it with RedBull and the efeect is ever LONGER! I also take two asprin and use nose spray as well because Viagra gives me a headache and stuffy nose.
Never tried the other two.
USING SP TO HELP YOU KEEP TRACK OF WEIGHT LOSs, CALORIE INTAKE AND EXERCISE "IS" THE SHORTCUT!!!!!! sTOP TRYING TO CONSUME A MAGIC WEIGHTLOSS PILL, OY!
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.